# SDR ERAA086443

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 11,889 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 212040600005
- Part serial: A2012427
- Condition: Vibration
- Location: T/R Drive
- Part time: 12,002 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANGER ASSY HAS HIGH FREQUENCY VIBRATION.  COUPLING AND BEARING HANGER WERE PAINTED WITH PRIMER.  NO DEFECTS NOTED FOR VIBRATION. DISASSEMBLED, STRIPPED PRIMER FROM COUPLINGS, CLEANED & VISUALLY INSPECTED ALL PARTS.  HAD COUPLING CAD PLATING TOUCHED UP.  REASSEMBLED IAW 412 CR&O INSTALLING NEW SEAL & ALL SERVICEABLE PARTS.  PURGED BEARING WITH MOBIL 28 GREASE & REPACKED FLEX COUPLING WITH GREASE DATED 9-20-01.
